My father was given Cipro for a sinus infection. He started feeling pain in his chest, like he was having a heart attack, after two days on the drug. We got him into the hospital on time, thank God. They said it was because of QT interval prolongation due to Cipro. The heart doctor kept saying that he doesn't put people on quinolones because of precisely this reason. He took Dad off Cipro immediately, and he seems to be fine, but I wanted to find out more to see if there's some other symptoms we should expect.
The information I've gotten off previous posts has been amazing. I'm really grateful you guys have put together this forum for people like me who want to know what happened with my father.
This whole business with Cipro and anthrax frankly makes me sick. How many elderly people like my father are going to end up dying or almost dying because of Cipro? I was thinking of ways to get the word out on this drug and all the quinolones, and I finally thought of a website that I go to often: the Drudge Report. Drudge is that guy who investigated the scandal with Monica Lewinsky so aggressively.
Whatever your feelings are on that, you have to admit the guy was a bulldog when it came to investigating it.
So my thought is that maybe if enough people email Drudge about this at drudge @ drudgereport.com (take out the spaces), he may start digging into it. This guy seems like he'll do anything to expose conspiracies to keep the public uninformed. If there's ever a conspiracy to keep people uninformed, this Cipro and anthrax business is it. I'm going to include in my email the geocities quinolones site and links to the articles they have featured there, since he'd need some hard evidence. Hopefully some of you guys could do the same?
I feel really sorry for all of you who have gone through these horrendous adverse drug reactions. I know my father seems to have gotten off lucky right now, but I'm praying he doesn't start with the problems some of you guys have. Thanks so much for this forum, and take care, all of you.
Last Updated 8/12/04